首页    期刊浏览 2025年02月28日 星期五
登录注册

文章基本信息

  • 标题:Some remarks on the Hausdorff measure of the Cantor set
  • 本地全文:下载
  • 作者:Minghua Wang
  • 期刊名称:SHS Web of Conferences
  • 印刷版ISSN:2416-5182
  • 电子版ISSN:2261-2424
  • 出版年度:2016
  • 卷号:24
  • 页码:1-4
  • DOI:10.1051/shsconf/20162401015
  • 语种:English
  • 出版社:EDP Sciences
  • 摘要:In this paper, the author further reveals some intrinsic properties of the Cantor set. By erties, the author gives a new method for calculating the exact value of the Hausdorff measure of the C and shows the facts that each covering which consists of basic intervals, in which any basic interval can pletely contain the other, is the best covering of the Cantor set, and the Hausdorff measure of the Cant be determined by coverings which only consist of basic intervals.
  • 关键词:fractal;Hausdorff measure;Cantor set
国家哲学社会科学文献中心版权所有